| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative - secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.In a separate visit the lens was explanted.The problem resolved.Cause of the event was reported as unknown.There are multiple medical device reports associated with this patient.This report is 2 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined that the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H6- device evaluation: lens was returned with moisture and residue on product, in microcentrifuge vial.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specifications.Claim # (b)(4).